ITEM METADATA RECORD
Title: Rotations and hermitian symmetrical spaces
Authors: Nicolodi, L ×
Vanhecke, Lieven #
Issue Date: 1990
Publisher: Springer-verlag wien
Series Title: Monatshefte fur mathematik vol:109 issue:4 pages:279-291
ISSN: 0026-9255
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science